佐賀大学機関リポジトリは、佐賀大学における教育研究活動の成果を公開するシステムです。

登録されているコンテンツ本文の著作権は、著者や出版社(学協会)等に帰属します。利用に当たっては、原則として著作権者の許諾を得る必要がありますが、著作権法に定める私的使用目的での複製や引用等での利用については著作権者に許諾を得る必要はありません。
ホーム    論文の登録について    機関リポジトリとは    運用申し合わせ        問合せ    図書館   

登録数: 58


:
詳細検索


1 2 3 4 5 6 次ページ 

1 Appendix and corrigenda to “Notes on Quartic Fields” / Yasuo, Motoda -- 佐賀大学理工学部2008-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.37 no.1 p.1-8 紀要論文
2 On Fibonacci right-angled triangles / Ishibashi, Makoto,神崎, 正則 -- 佐賀大学理工学部2007-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.36 no.1 p.1-8 紀要論文
3 Topics on noncanonical representations of Gaussian processes / 日比野,雄嗣 -- 佐賀大学理工学部2006-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.35 no.1 p.1-9 紀要論文
4 On the Solution of a One-dimensinal Riccati Equation Related to Risk-sensitive Portfolio Optimization Problem / Shi,Meilan -- 佐賀大学理工学部2005-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.34 no.1 p.17-24 紀要論文
5 On Integral Bases of Certain Real Octic Abelian Fields / Park,Kyoung Ho,Motoda,Yasuo,Nakahara,Toru -- 佐賀大学理工学部2005-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.34 no.1 p.1-15 紀要論文
6 The co-Diffie-Hellman Problem over Elliptic Curves / Saito,Taiichi,Uchiyama,Shigenori -- 佐賀大学理工学部2004-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.33 no.1 p.1-8 紀要論文
7 On Integral Bases of Certain Real Monogenic Biquadratic Fields / Motoda,Yasuo -- 佐賀大学理工学部2004-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.33 no.1 p.9-22 紀要論文
8 Notes on Quartic Fields / Motoda,Yasuo -- 佐賀大学理工学部2003-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.32 no.1 p.1-19 紀要論文
9 A Prototype of Certain Abelian Fields whose Rings of Integers Have a Power Basis / Shah,Syed Inayat Ali,Nakahara,Toru -- 佐賀大学理工学部2002-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.31 no.1 p.7-19 紀要論文
10 A Note on the MacWilliams Identity / Shiratani,Katsumi,Tominaga,Kenji -- 佐賀大学理工学部2002-6Reports of the Faculty of Science and Engineering, Saga University. Mathematics = 佐賀大学理工学部集報. 数学/ the Faculty of Science and Engineering, Saga University Vol.31 no.1 p.1-5 紀要論文

1 2 3 4 5 6 次ページ